Results 1 to 2 of 2
Took too many tylenol pms
  1. #1
    Sleepless1 is offline New Member
    Join Date
    Feb 2012
    Posts
    1

    Default Took too many tylenol pms

    I realize this was an incredibly dumb idea, now at least, but I took 5 tylenol pms. I've been looking at all this different information and how it varies from person to person. I think I'm fine and I'm just nervous about the whole thing and that's making me feel sick. I don't know.

    I just wanted to know what someone else thought

  2. #2
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    All it would do is make you over anxious with anxiety. If you're okay I wouldn't worry about it, just don't take that many again. God bless.

Similar Threads

  1. Small blue pill--pms 110?
    By spiderinthesalt in forum Pill Identification
    Replies: 1
    Last Post: 06-04-2008, 10:39 AM
  2. PMS 411
    By nighthawk in forum Pill Identification
    Replies: 1
    Last Post: 12-24-2006, 07:33 PM
  3. PMS
    By emy_dean in forum Featured Conditions
    Replies: 1
    Last Post: 01-19-2005, 06:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22